# SDR 95ZZZX895

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Vane
- Part number: 800892
- Condition: Shifted
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

MCI - FLT 119 - DURING CLIMB, RT ENGINE LOST POWER.  SHUT DOWN ENGINE.  FOUND METAL PARTICLES IN TAIL PIPE.  REPLACED ENGINE, SN 3257.  ENGINE TOTAL TIME:  19,850 HOURS; 10,375 CYCLES.  CHECK C-2D - 1-13-94 - MRI.  INVESTIGATION INTO ENGINE, SN 3257, LOSS OF POWER DURING CLIMB, REVEALED LOW PRESSURE TURBINE 2 VANE, MFG. PN 800892, SHIFTED AFT CONTACTING LOW PRESSURE TURBINE 2 BLADE, CAUSING BLADE FRACTURE.  ENGINE, SN 3257, WAS REPAIRED AND RETURNED TO SERVICE.  (X)
